On an identity in harmonic analysis and its applications
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1052-1054
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a5,
author = {Ilgar Shikar Jabbarov (Dzhabbarov)},
title = {On an identity in harmonic analysis and its applications},
journal = {Doklady Akademii Nauk},
pages = {1052--1054},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a5/}
}
Ilgar Shikar Jabbarov (Dzhabbarov). On an identity in harmonic analysis and its applications. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1052-1054. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a5/